RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cherkasov, Oleg Yur'evich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:861
Abstract pages:623
Full texts:240
References:77
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28642
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/628535

Publications in Math-Net.Ru
2018
1. A. V. Zarodnyuk, D. I. Bugrov, O. Yu. Cherkasov, “Features of the support reaction in the range maximization problem in a resistant medium”, Fundam. Prikl. Mat., 22:2 (2018),  147–158  mathnet
2016
2. A. V. Zarodnyuk, O. Yu. Cherkasov, “Qualitative analysis of the brachistochrone problem with a dry friction and maximization of horizontal distance”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 4,  54–59  mathnet  elib; Moscow University Mechanics Bulletin, 71:4 (2016), 93–97  isi  scopus
2015
3. A. V. Zarodnyuk, O. Yu. Cherkasov, “Brachistochrone with linear viscous friction”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 3,  65–69  mathnet; Moscow University Mechanics Bulletin, 70:3 (2015), 70–74  isi  scopus
2005
4. E. S. Manuilovich, O. Yu. Cherkasov, “Optimization of the proportional navigation law with time delay”, Fundam. Prikl. Mat., 11:8 (2005),  139–147  mathnet  mathscinet  zmath; J. Math. Sci., 147:2 (2007), 6644–6650  scopus
2001
5. O. Yu. Cherkasov, A. G. Yakushev, “Optimal evasion from a persuer guided by the proportional navigation method”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 5,  59–63  mathnet  mathscinet  zmath
1998
6. O. Yu. Cherkasov, A. G. Yakushev, “Optimal evasion against a persuer guided by the proportional navigation method”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 1,  38–42  mathnet  mathscinet  zmath
1996
7. O. Yu. Cherkasov, A. G. Yakushev, “Optimal avoiding of the pursuiting object”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 1,  50–55  mathnet  zmath
1990
8. B. Ya. Lokshin, O. Yu. Cherkasov, “On the structure of optimal trajectories of motion of a rotating body in a resting medium”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 1,  63–68  mathnet  zmath
1985
9. O. Yu. Cherkasov, “On the stability of the stationary gliding of flying vehicle”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, 5,  80–83  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020